MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number TN, LH780 ANALYTICAL STATION
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) examined the rbc and wbc dispensers and was not able to find a malfunction.The fse identified the issue to be an air-mixing issue in the diluent line.The fse primed the diluent resolving the event.The instrument operational.The fse verified instrument operation with startup and quality control.All recovered within specification without error.Patient demographics were not provided for the data provided by the customer.Bec internal identifier - case- (b)(4).
 
Event or Problem Description
The customer reported the platelet (plt) parameter recovered high for approximately six patient samples without suspect messaging when cycled on their coulter lh 780 hematology analyzer.The customer also reported air bubbles in the wbc dispenser during the event.Per documentation, no erroneous results were reported out of the laboratory.Questioned samples with high platelets were rerun and reported from a different analyzer.Controls recovered within specification before and after the event.There was no death or injury associated with this incident, no erroneous results were reported outside the laboratory and there was no impact or change to patient treatment.Only one printout for one patient result was provided by the customer, the other five could not be confirmed.

Brand Name
COULTER LH 780 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key10418363
Report Number1061932-2020-00130
Device Sequence Number3105020
Product Code GKZ
UDI-Device Identifier15099590282431
UDI-Public(01)15099590282431(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN, LH780 ANALYTICAL STATION
Device Catalogue Number723585
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2020
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1